Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 20, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 31, 2008, 5:46 PM EDT for Cayuga County, Cortland County, Tompkins County, New York. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 5:46 PM EDT (21:46 UTC)
- Expired
- May 31, 2008, 6:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Cortland County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 75 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:00 PM EDT | TSTM WND DMG | Locke, NY | TREES DOWN. |
| May 31, 6:01 PM EDT | HAIL 0.75 | West Groton, NY | |
| May 31, 6:11 PM EDT | TSTM WND DMG | Scipio Center, NY | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBGM 312146
SVRBGM
NYC011-023-109-312230-
/O.NEW.KBGM.SV.W.0020.080531T2146Z-080531T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
546 PM EDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN CORTLAND COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 630 PM EDT
* AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AURORA...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CASCADE...GENOA AND CASOWASCO BY 555 PM EDT...
MORAVIA...MONTVILLE AND LOCKE BY 600 PM EDT...
SEMPRONIUS...6 MILES SOUTH OF KELLOGGSVILLE AND 8 MILES NORTH OF
GROTON BY 605 PM EDT...
SCOTT BY 615 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4281 7629 4278 7627 4278 7616 4255 7624
4264 7667 4268 7669 4274 7674 4280 7674
4284 7672 4287 7673
TIME...MOT...LOC 2146Z 283DEG 37KT 4275 7662
$$
MJ1 follow-up statement
000
WWUS51 KBGM 312204
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
604 PM EDT SAT MAY 31 2008
NYC011-023-109-312230-
/O.CON.KBGM.SV.W.0020.000000T0000Z-080531T2230Z/
CORTLAND NY-TOMPKINS NY-CAYUGA NY-
604 PM EDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN CAYUGA...NORTHEASTERN TOMPKINS AND NORTHWESTERN CORTLAND
COUNTIES...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MONTVILLE...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SCOTT...CORTLAND WEST AND NUBIA AROUND 610 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4281 7629 4278 7627 4278 7616 4255 7624
4264 7667 4268 7669 4274 7674 4280 7674
4284 7672 4287 7673
TIME...MOT...LOC 2204Z 282DEG 42KT 4270 7632
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:20 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 31, 4:20 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 420 PM EDT SAT MAY 31 2008 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...WITH NUMEROUS SHOWERS AND THUNDERSTORMS. BEHIND THIS FRONT...COOLER TEMPERATURES ALONG WITH A FEW SHOWERS IS EXPECTED FOR THE DAY ON SUNDAY. AS WE HEAD INTO THE NEW WORK WEEK...DRY WEATHER ALONG WITH A MODERATING TREND IS EXPECTED. && .NEAR TERM /TONIGHT/... TWO MAIN AREAS OF CONVECTION THIS AFTERNOON THAT WE HAVE OUR EYES ON. FIRST IS LINE BISECTING MY CWA THAT HAS FORMED ALONG A PREFRONTAL TROUGH THAT...EARLIER THIS AFTERNOON INTERACTED WITH A CONVERGENCE ZONE EAST OF LAKE ERIE TO FIRE A LINE OF STORMS. THIS LINE HAS HAD A FEW STORMS NEAR OR JUST ABOVE SEVERE THRESHOLDS AS IT MOVES THROUGH AN ENVIRONMENT OF AROUND 1000J/KG OF CAPE AND PLENTY OF DEEP LAYER SHEAR /ACTUALLY...THIS SHEAR IS HIGHLY EVIDENT IN THE AFTERNOON VIS IMAGERY/. THIS SHEAR...ALONG WITH A LITTLE BIT OF CAPPING EVIDENT FROM AFTERNOON RUC PROFILES...AS WELL AS MORNING ACARS PROFILES...HAS CAPPED MOST OF THE ACTIVITY SO FAR THIS AFTERNOON. THIS SHOULD CHANGE HOWEVER...AS ADVANCING SHORTWAVE BRINGS IN COOLING TEMPS AT MID LEVELS. IN ADDITION...THE IMPLIED UPPER FORCING FOR ASCENT AS THE SHORTWAVE ARRIVES...WHICH IS COLLOCATED WITH THE SURFACE COLD FRONT HAS ALLOWED FOR CONVECTION TO REFIRE ALONG THE EASTERN LAKES...AND THIS WILL BE OUR SECOND ROUND LATER THIS AFTERNOON AND EVENING. ONE LIMITING FACTOR IS THE DRIER AIR FOUND BEHIND THE FIRST BOUNDARY...BUT STILL FEEL WIDESPREAD SHRA/TSRA WILL MOVE THROUGH AND WITH THE THERMODYNAMICS NOT LIKELY TO CHANGE SIGNIFICANTLY BEFORE SUNDOWN...WE COULD CERTAINLY SEE SOME MORE SEVERE HAIL/WIND REPORTS...WITH ROTATING UPDRAFTS NOT LIKELY...BUT STILL NOT OUT OF THE QUESTION. THIS OVERALL EVOLUTION WAS CAPTURED VERY WELL BY YESTERDAY/S NAM BEHIND THE TSRA THIS EVENING...EXPECT A FEW REMAINING SHRA IN THE CYCLONIC FLOW AS THE MAIN VORT LOBE ROTATES SOUTHEAST AND MAKES ITS CLOSEST APPROACH. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... SOMEWHAT OF A RAW DAY ON SUNDAY AS T850 FALLS TO AROUND OR A LITTLE BELOW +5C. WITH TEMPS ALOFT CONTINUING TO COOL...EXPECT QUITE A BIT OF CLOUDINESS...WITH MCLOUDY SKIES LOOKING LIKELY OVER NORTHERN AREAS WITH SCT CLOUDS FURTHER SOUTH. HAVE INCLUDED A CHC FOR SHRA OVER THE NORTHERN THIRD OF THE CWA. HIGHS WILL RANGE FROM 60-65 IN THE NORTH...UP TO AROUND 70 IN THE SOUTH. THE TROUGH PULLS OUT SUNDAY NIGHT WITH CLEARING SKIES AND TEMPS FALLING INTO THE 40S. MONDAY LOOKS LIKE A BETTER DAY THAN SUNDAY AS TEMPS ALOFT QUICKLY MODERATE TO AROUND +10C UNDER NORTHWEST FLOW ALOFT. EXPECT PLENTY OF SUN TO ALLOW US TO REACH THE MID 70S. MONDAY NIGHT A COLD FRONT WASHES OUT AS IT REACHES THE CWA. DON/T EXPECT ANY SHRA WITH THIS FEATURE. IN ADDITION...IT/S POSITION IS IN SOME QUESTION AS THE GFS IS QUITE A BIT QUICKER WITH ITS ARRIVAL THAN THE NAM. EXPECT LOWS TO ONCE AGAIN FALL INTO THE UPPER 40S. TUESDAY...THE FLOW ALOFT FLATTENS...AND ALTHOUGH THE GFS/NAM DIFFER IN THE TIMING FOR THE ARRIVAL OF THE NEXT SHORTWAVE IN THIS FLOW...IT APPEARS THAT THE LIKELIHOOD FOR SHRA AND PERHAPS EVEN TSRA WILL BE ON THE INCREASE. HAVE INCLUDED CHC SHRA AFTERNOON...BUT GIVEN THE LIKELIHOOD THAT CONVECTIVE FEEDBACK IS IMPACTING THE MODELS AT THIS POINT /EVIDENCED BY THEIR EXCESSIVE QPF FIELDS/ CONFIDENCE IS PRETTY LOW ABOUT WHEN ANY PRECIP WILL ARRIVE. TEMPS ALOFT WILL CONTINUE TO BE NEAR +10C AT 850...SO HIGHS REACHING 70-75 GIVEN THE CHANCES FOR RAIN LOOK GOOD. IF THINGS HOLD OFF UNTIL LATER...MID 70S WILL BE MORE LIKELY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... FOLLOWED HPC GUIDANCE CLOSELY AS FOCUS IS ON SVR WX POTNL THIS AFTN. APPEARS THAT A SYSTEM WILL BRING SHRA/TSRA AROUND MIDWEEK (TUE/WED) THEN RIDGING AND WARMER. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... SCT TSRA THIS AFTN ARE XPCTD TO DIMINISH EARLY THIS EVNG...WITH SCT MVFR/IFR WITH THE STORMS. WILL HAVE TO MONITOR SVR POTNL. MVFR CIGS APPEAR LIKELY LATER TNGT AND EARLY TMRW MRNG...SPCLY AT NRN SITES SYR/RME. WSW WINDS THIS AFTN WITH G25...WNW ARND 10 KTS TNGT THEN INCREASING TO 10-20 TMRW. OUTLOOK.... SUN NGT THRU MON NGT...VFR. TUE/WED...MVFR IN SHRA. THU...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JMA NEAR TERM...JMA SHORT TERM...JMA LONG TERM... AVIATION...
Hazardous weather outlook, May 31, 12:39 PM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1239 PM EDT SAT MAY 31 2008 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-011645- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1239 PM EDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE REGION TODAY AND BRING THUNDERSTORMS. THERE/S THE POTENTIAL THAT THE STORMS COULD BECOME SEVERE...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND HAIL. THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ARNOTT
In the hours before
Special weather statement, May 31, 4:09 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 409 PM EDT SAT MAY 31 2008 NYZ057-312100- DELAWARE NY- 409 PM EDT SAT MAY 31 2008 ...LINE OF STRONG THUNDERSTORMS MOVING THROUGH SOUTHERN AND EASTERN DELAWARE COUNTY... * AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL... STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BOVINA CENTER TO DELHI TO COLCHESTER TO WALTON...AND MOVING EAST AT 30 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... DOWNSVILLE AT 425 PM EDT... ROXBURY AND NEW KINGSTON AT 430 PM EDT... WOLF HOLLOW AND ANDES AT 435 PM EDT... HALCOTTSVILLE AT 445 PM EDT... MARGARETVILLE AND DUNRAVEN AT 450 PM EDT... ARKVILLE AT 455 PM EDT... FLEISCHMANNS AT 500 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
Local storm report, May 31, 4:52 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
452 PM EDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 5 E WHITNEY POINT 42.33N 75.87W
05/31/2008 BROOME NY TRAINED SPOTTER
IN THE TOWN OF TRIANGLE - TREE AND WIRES REPORTED DOWN
&&
MJNSpecial weather statement, May 31, 4:55 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 455 PM EDT SAT MAY 31 2008 NYZ057-062-PAZ039-040-044-048-072-312200- DELAWARE NY-LACKAWANNA PA-PIKE PA-SULLIVAN NY-SUSQUEHANNA PA-WAYNE PA- 455 PM EDT SAT MAY 31 2008 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL... STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF WILLOWEMOC TO ROYAL...AND MOVING EAST AT 40 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... LIVINGSTON MANOR AT 500 PM EDT... CALLICOON AT 510 PM EDT... LIBERTY AND GRAHAMSVILLE AT 520 PM EDT... HONESDALE AT 525 PM EDT... LOCH SHELDRAKE AND BETHEL AT 530 PM EDT... MONTICELLO AT 545 PM EDT... WURTSBORO AT 600 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Special weather statement, May 31, 5:17 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 517 PM EDT SAT MAY 31 2008 PAZ043-044-047-048-072-312215- LACKAWANNA PA-LUZERNE PA-PIKE PA-WAYNE PA-WYOMING PA- 517 PM EDT SAT MAY 31 2008 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL... STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLARKS GREEN TO 10 MILES SOUTHWEST OF FAIRMOUNT SPRINGS...AND MOVING SOUTHEAST AT 39 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... WYOMING AND WEST WYOMING AT 525 PM EDT... WILKES-BARRE TOWNSHIP AND WILKES-BARRE AT 530 PM EDT... MOSCOW AND MOUNTAIN TOP AT 535 PM EDT... WEST HAZLETON AND GOULDSBORO AT 550 PM EDT... HAZLETON AT 555 PM EDT... THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
Special weather statement, May 31, 5:20 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 520 PM EDT SAT MAY 31 2008 NYZ015>018-025-044-312200- CAYUGA NY-CORTLAND NY-ONONDAGA NY-SENECA NY-TOMPKINS NY-YATES NY- 520 PM EDT SAT MAY 31 2008 ...STRONG THUNDERSTORM MOVING ACROSS NORTHERN YATES...SENECA...AND SOUTHERN CAYUGA COUNTIES... * AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF BENTON...AND MOVING EAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROSE HILL AT 525 PM EDT... MAC DOUGALL AND ROMULUS AT 530 PM EDT... EAST VARICK AND HAYTS CORNERS AT 535 PM EDT... AURORA AND LEVANNA AT 540 PM EDT... WILLETS AND SHELDRAKE AT 545 PM EDT... VENICE CENTER AND LEDYARD AT 550 PM EDT... SHERWOOD AND CASCADE AT 555 PM EDT... MORAVIA AND MONTVILLE AT 600 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
Local storm report, May 31, 5:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
543 PM EDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG CLARKS SUMMIT 41.49N 75.71W
05/31/2008 LACKAWANNA PA PUBLIC
TREES DOWN
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga, Tompkins | 32 min |
| May 31, 6:06 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 39 min |
| May 31, 6:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Tompkins | 29 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.